Hi there Zeno. Being a Dermatologist
this seems up my street. However, from your description, i seem to concur with the other dermatologists' opinion in that it does appear to be 'Schamberg's disease'. The pigmentation arises largely due to 'hemosiderin' deposits & increases over a period of time. That is the underlying pathology but the pathogenesis itself appears unclear hence the remedies too are similar. Both Vit C & Vit K are powerful antoxidants & recommended for this virtue in your case. I presume you wear the 'medical socks' on account of varicosities? Please do upload some clear photographs of both your lower limbs
on this portal for a more holistic advice or consult with us using the premier package. They are right..harmless it most certainly is but 'unsightly' especially for a woman. I did have a male doctor as a patient this morning with a similar issue. I always recommend sleeping with the 'foot-end' of the bed raised & try to sit with your feet up & avoid standing for long periods..all general measures for improving the venous drainage
of the area & limiting the damage. Use of a topical skin lightening cream may be useful & some of us dermatologists' push for laser
treatments but have not found them to be of much use..perhaps lighten the skin to an extent. Cheers & Wish you Good Health & Good Skin!
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital, Bangalore, India